# SDR FDEA201801180120

- Difficulty date: January 18, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48313
- Aircraft time: 62,980 hours, 21,496 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Connector
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEVEL 1 BRAKE DIFFERENTAL TEMP AT 30 MINUTES INTO FLIGHT FL380  SAT -56  BRAKE TEMP WHEEL 6 FLUCTUATING RAPIDLY BTWN  330-375. AT 40 MIN INTO FLIGHT LVL 2 BRAKE OVERHEAT  ILLUMINATED MAX TEMP 575. COMPLIED W/QRH TEMP  SUBSIDED TO APPROX 370 AND FLUCTATED THERE WITH LVL  1 BRAKE DIFF TEMP PERSISTING UNTIL 2:20 INTO  FLIGHT. NO. 6 BRAKE TEMP HELD AT 300 ALL OTHER  BRAKE TEMPS MATCHED AT -15 DEG THROUGHOUT.  FOUND WIRE BROKEN ON THE NR 6 BRAKE TEMP SENSOR CONNECTOR.   REPAIRED THE CONNECTOR IAW SWPM 20-31-00.   BRAKE INDICATION READS NORMAL.
